# SDR SIMA20160719002

- Difficulty date: July 19, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 28,923 hours, 24,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL CORRODED.  PERFORMED REPAIR IAW SRM 53-31-15 ITEM 2 FIG 202.
